im 25 YEARS OLD WITH NO CHILDREN I GOT ON DEPO WHEN I WAS 14 DUE TO PAINFUL CRAMPS AND LONG HEAVY PERIODS THAT I WANTED TO STOP, IN WHICH THEY DID FOR SURE I ONLY HAD SPOTTING FOR THE FIRST FEW MONTHS OF ME BEING ON IT AFTER THAT THEY STOPPED ALL TOGETHER. AT 19 I DECIDED TO GET OFF BEING THAT I WASNT VERY SEXUALLY ACTIVE AND I WAS READY TO GET MY BODY BACK NORMAL. MY PERIODS CAME BACK MAYBE ABOUT 6MONTHS AFTER BEING OFF THOUGH THEY WERE SUPER IRREGULAR SOMETIMES 2X A MONTH OR EVEN AT THE END OF THE MONTH THEN THE BEGINNING OF THE NEXT MONTH. IT BOTHERED ME BUT I FIGURED IT'D BE JUST TEMPORARY. AFTER ABOUT 3 MONTHS OF CRAZY PERIODS YOU CAN BET THEY STOPPED AGAIN THIS TIME ABOUT TWO YEARS PASSED NO PERIODS STILL. MY DOCTOR GAVE ME BIRTHCONTROL PILLS TO HELP WITH MY CYCLE IN WHICH THEY DID BUT THE SIDE EFFECTS SUCKED SOREBREAST,BLOATING,MOODSWIGS,ECT. SOO ME BEING A CRYBABY DECIDED TO STOP TAKING THE BC PILLS. AND YUP MY CYCLE CAME TO A HALT AGAIN. ITS BEEN ALL OF TWO YEARS NOW AND STILL NO PERIODS I WOULD HAVE SPOTTING EVERY NOW AND THEN BUT IT ONLY LAST ABOUT A DAY AT A TIME. AT TIMES I HAVE BAD TUMMY ACHES AND CRAMPS AS IF I WAS ON MY PERIOD BY NOTHING COMES. NOT SURE WHAT TO DO NOW I JUST WANT MY BODY BACK NORMAL ALSO MY HUSBAND AND I WANT KIDS SOON AND I DONT WANT THAT TO MESS WITH THAT PROCESS. MY HUSBAND HAS TWO PREVIOUS CHILDREN SO WERE MORE WORRIED WHEN IT COMES TO ME HAVING KIDS. ACCORDING TO MY DOCTOR EVERYTHING SEEMS FINE BUT I DONT FEEL AS THOUGH SHE IS TAKING IT VERY SERIOUS DOES ANYONE HAVE ANY SUGGESTIONS???
Sorry that this is an old question, but my answer may still help you or others
What you are experiencing is very normal after coming off Depo.
What helped me (when all sorts of other things failed), was Agnus Castus.
Agnus Castus is a natural remedy that works to balance your hormones. It got me back into a regular monthly cycle, within 6 weeks of starting it. I now use a lower, maintenance dose, to keep my hormones balanced. It has not only given me a regular cycle, but it has helped with my PMS/PMT enormously.
A word of warning, though - YOU CANNOT USE AGNUS CASTUS ALONG SIDE ANY FORM OF HORMONAL BIRTH CONTROL. It works to help your body balance your hormones, whereas hormonal birth control deliberately causes an imbalance, to prevent pregnancy. This means that the two could work against each other, & you could end up pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 12 Apr 2014 • 3 answers
Posted 30 Nov 2014 • 1 answer
Posted 23 Jun 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer